# SDR AALA202011219009

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,447 hours, 7,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M14923
- Condition: Deformed
- Location: Pax Door
- Part time: 9,638 hours, 3,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMED PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT AT FORWARD GALLEY AREA (1 EA).  REPLACED CREW DOOR 831 ESCAPE SLIDE RAFT AT FORWARD GALLEY AREA (1 EA).
